# SDR CALA2015111794822

- Difficulty date: November 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 58,535 hours, 23,534 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 35 CRACKED AT 5:00 POSITION AT HOLE 2.  CARRIED OVER FROM 5 14 2015.  REAMED LT FRAME 35, NR 2 HOLE.  INSTALLED FREEZE PLUGS & INSTALLED FASTENERS IN HOLES 1 - 4 IAW ECRA 5330-05205.
